# SDR CALA2024030700656

- Difficulty date: February 28, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T25161
- Condition: Cracked
- Location: Bs 1809 S7-8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809 RT FWD OUTER CHORD BTW STR 7R-8R FOUND 1EA CRACKED.
